# SDR SWAA2023022205615

- Difficulty date: February 22, 2023
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N7828A
- Make and model: Boeing 737-7CT
- Aircraft serial: 33697
- Aircraft time: 65,322 hours, 33,699 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHT EMERGENCY EXIT DOOR LIGHT IS INOP<[01] RE-LAMPED RIGHT EMERGENCY EXIT DOOR LIGHT; PER AMM 33-21-00
